# SDR SIMA20140612002

- Difficulty date: June 12, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 29,950 hours, 27,059 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20009120
- Condition: Dim
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S SIDE FLASHLIGHT VERY DIM.   R & R FLASHLIGHT IAW ETN-EM-33-034, OPS CHECKED GOOD.
